T Nation

About to Ditch the GHRP 6


In week 2 and so far things have been going great. The only problem is since I mixed up a new batch of G 6 and CJC 1295 i keep getting raised red welps at every sight. They go away after a few days but they leave little flesh colored bumps , almost like little bug bites. Don't know what the deal is. I don't want bumps all over my lower abs.

Tried the upper thigh a little while ago and have a nice big welp. Going to see if it does the same thing if so I think my peptide experiment will be over. It's just odd that the first vials I went through didn't cause this. makes me wonder if each batch is different. that doesn't sit to well with me. It sucks because I was really doing this for the "healing" properties on the joints and tendon issues.. It has definitely helped my elbows and knee, was just waiting for the shoulder to catch up though.


Welt, I don't know what to tell you.


Lol, thanks.


Just kidding. So have you tried shooting the G6 and CJC separately to see which one is actually causing the welts? I have a hard time imagining that first time around neither of them did, and this time around both of them are. If it's both, then there's likely an issue with your BAC water or perhaps constituting in an unsanitary way.

Some things to keep in mind, just as a sanity check:
-G6 and CJC should not be reconstituted into the same vial-keep them separate
-They should only be drawn into the same syringe if you plan on using it in short order (within 12 hours, tops)
-When reconstituting, make sure syringe and tops of BAC water & peptide vials are thoroughly cleaned with alcohol pads
-Keep reconstituted vials refrigerated or at least no higher than room temp


This only happens to me towards the end of my use of a single syringe. The 8th, 9th, and 10th injections with the same needle cause this problem. Its likely from bacteria.

If youre using a new one each time then maybe your vial is contaminated.


Yeah, I'm good on all those things. New pin every time, completely obsessive about cleanliness with everything. The only thing i haven't tried was doing them separately. It doesn't look like the upper thigh is having the same issues as the suprailiac area. Difficult area though to go subq, not a whole lot of fat to get at. Have any of you guys gone IM with peptides??


Just shoot into your glutes and don't worry about it.

Yes, I'm a genius.


Seriously, you guys tend to overcomplicate this stuff.

Subq is subq where ever you have fat to shoot into. If you have fat on your ankles you can shoot there, though I'd suggest diet changes before peptides in that case.

The welts come either from a very slight infection (similar to when you get a small cut and don't clean it properly) or from pockets of water getting "stuck" in the fat. Not sure if this is exactly what is going on with the latter, but I've certainly experienced something similar, which caused me to think about the issue, as I didn't want ripped, leprous abs. I moved back to the glutes, exact same site for IM injections, problem solved.


And to further torture this point, yes, peptides can be shot IM. But, unless it's GH, why bother?



Just post whoring at this point.

The word is "welt."

It was sarcastically pointed out above, but The Grammar Nazi is uncertain you understood the joke.

"Welp," is a word used by rednecks to excuse themselves from a conversation.


Sometimes the peptide or some impurity (not necessarily a contaminant) fails to fully dissolve. I've had this problem with G2 and Sermorelin both. Little clear crystalline bits like tiny pieces of glass would refuse to enter solution and would swirl around the vial pretty much indefinitely. Me being the dumbass I am, I just shot it anyway. These tended to be the shots that I would experience the little raised, itchy (at first) bumps that hung around forever making it look like I'd gotten into a fight with a deep fryer.


Welp I guess i'll excuse myself from this conversation and go do some cousin fuckin then. If we're going to split hairs though, "Fuck it" is two words :slightly_smiling:


I resemble that remark...


Im pretty sure it's spelled 'whelp'. Buncha grade school dropouts in here....




Once one has achieved a certain level of mastery of the English language, and not before, certain liberties can be permitted in the name of style.

You're welcome for the advice, by the way. Perhaps you didn't notice I offered some of that along with my customary snark.


fuck. well that may explain why 500 mcg of G6 didnt do shit for me. at least i didnt throw them out though


Just noticed this.

Care to explain? I've certainly never heard this.


The two peptides have differing (and complex!) amino acid structures. When mixed, the differing amino acids may chemically interact with each other and lead to loss or combination of some of those aminos, leading to degradation.

It is not very clear how long this process takes. Mixing right before injecting is almost universally accepted as good to go (some people still insist on injecting twice--separate syringes for each peptide!). Consensus seems to be that 6-12 hours is starting to push the envelope, especially if the mixture is not refrigerated in the meantime. I personally don't keep it more than 12.


If this is true then it seems to make the most sense to load 2 separate syringes with one peptide in each. And use them separately, multiple times. Unless you dont like reusing needles, even for subq shots, then combining works.